# SDR DALA2016032402285

- Difficulty date: March 23, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 6,270 hours, 2,195 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING FLIGHT THE AFT CARGO FIRE WARNING INDICATION ILLUMINATED.  QRH PROCEDURES COMPLIED WITH, BOTTLE DISCHARGED.  ACFT DIVERTED.  MAINTENANCE INSPECTED AFT CARGO. NO FIRE FOUND. CARGO BOTTLE REPLACED.
